# SDR AALA20050110

- Difficulty date: February 14, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTS AT SEATS 13B AND 18D INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY FOR SEATS 13B AND 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
